Purchase this Product and Earn 0.47 Reward Points ($0.47)

Sudafed PE Sinus + Allergy & Pain Relief 24 Tablets

Earn 0.47 Reward Points
$23.50

Sinus Relief

You will earn up to 0.5 Larson's Points which are redeemable on your next purchase.

Categories: , ,

Details

Use this Sudafed PE for allergy and hay fever symptoms, sinus pain relief and blocked and runny noses. UPC_310059065600

Directions

Take 2 tablets every 4 to 6 hours as necessary. Maximum of 8 tablets in 24 hours.

Ingredients

Phenylephrine Hydrochloride 5mg, Paracetamol 500mg, Chlorpheniramine Maleate 2mg

Warnings

Phenylephrine may cause sleeplessness in some people. Chlorpheniramine may cause drowsiness. Avoid alcohol.

Care

Ask your doctor before use if you: Have high blood pressure. Are taking anti-depressants. Have heart problems. Are pregnant and are taking any other medicines to treat cough and cold.

Reviews

There are no reviews yet.

Add a review

Sudafed PE Sinus + Allergy & Pain Relief 24 Tablets

Earn 0.47 Reward Points
$23.50